Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 472781, 7 pages
http://dx.doi.org/10.1155/2014/472781
Research Article

Improving the Performance of Modular Production in the Apparel Assembly: A Mathematical Programming Approach

1Lingnan (University) College, Sun Yat-Sen University, Guangzhou 510275, China
2Sun Yat-Sen Business School, Sun Yat-Sen University, Guangzhou 510275, China
3Guangdong Hydropower Planning & Design Institute, Guangzhou 510635, China

Received 5 April 2014; Revised 10 June 2014; Accepted 17 June 2014; Published 3 July 2014

Academic Editor: Tsan-Ming Choi

Copyright © 2014 Xiaoqing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqing Wang, Chun-Hung Chiu, and Wei Guo, “Improving the Performance of Modular Production in the Apparel Assembly: A Mathematical Programming Approach,” Mathematical Problems in Engineering, vol. 2014, Article ID 472781, 7 pages, 2014. doi:10.1155/2014/472781